Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Concomitants of Generalized Order Statistics for a Bivariate Weibull Distribution

Keywords

Concomitants, Generalized Order Statistics, Bivariate Weibull distribution

Description

In this paper we have studied the distribution of r–th concomitant and joint distribution of r–th and s–th concomitant of generalized order statistics for a bivariate Weibull distribution. We have derived the expression for single and product moments. Numerical study has also been conducted to see the behavior of mean of concomitants for selected values of the parameters.


Date

2017-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 4, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810